# SDR SWAA2023072177057

- Difficulty date: July 11, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD L/H #3 CAPSTRIP HAS CORROSION ON LOWER SURFACE AFT CARGO COMPARTMENT FWD L/H #3 CAPSTRIP HAS CORROSION ON LOWER SURFACE<[01] REMOVED AND INSTALLED NEW CAP STRIP P/N 453A2611-10 A TAG A194733 IAW SRM 51-40-02;[02] VERIFIED ITEM 1 C/W
